MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 25 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 25 CM; CATHETER PERCUTANEOUS
Catalog Number CS-16123-F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the dilator tip was bent so that the user could not insert during use.Therefore, a new kit (lot#: unknown) was used instead.No injury to the patient occurred".The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer report of a damaged dilator tip was confirmed through complaint investigation of the returned sample.The customer returned one dilator and the product lidstock for evaluation.Signs-of-use were observed on the dilator.Visual inspection of the dilator revealed the tip was slightly bent.No other defects or anomalies were observed.The dilator total length measured 5 1/2" via calibrated ruler which was within the specifications of 5 1/4"-5 3/4" per product drawing.The dilator outer diameter (od) at the tip measured 0.04985" via calibrated caliper which was within the specifications of 0.047"-0.050" per product drawing.The dilator inner diameter (id) at the tip measured 0.037" via calibrated pin gauge which was within the specifications of 0.036"-0.038" per product drawing.Functional inspection of the dilator was performed per the instructions-for-use (ifu) provided with the kit which states, "use tissue dilator to enlarge tissue tract to the vein as required.Follow the angle of the guidewire slowly through the skin." a lab inventory 0.877mm guide wire was threaded through the dilator with no resistance.The instructions-for-use (ifu) provided with the kit warns the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage." a device history record review was performed with no relevant findings.Based on these circumstances and the customer report, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for complaints of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).In section d provided the full udi # udi related data quality updates only.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 3-LUMEN 12 FR X 25 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18401286
Report Number3006425876-2023-01281
Device Sequence Number14146535
Product Code DQY
UDI-Device Identifier00801902099679
UDI-Public(01)00801902099679(11)220712(17)270630(10)71F22F6827(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-16123-F
Device Lot Number71F22F6827
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer01/23/2024
Not provided
Initial Report FDA Received Date12/27/2023
Supplement Report FDA Received Date01/24/2024
07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown